Russian Journal of Mathematical Physics
The peer-reviewed Russian Journal of Mathematical Physics addresses a broad range of topics, including functional analysis, linear and partial differential equations, algebras, modern differential and algebraic geometry and topology, representations of Lie groups, calculus of variations, asymptotic methods, random process theory, dynamical systems, and control theory.
The journal presents mainly original papers with full proof, but also publishes brief communications and state-of-the-art reviews. In addition to purely mathematical papers, the journal is hospitable to theses with less rigorous, or "physical", levels of proof, which are sometimes useful and lead to major advances in science, as well as to analyses based on the heuristic or speculative approaches. Recently-declassified classic papers will also finally see the light of day.
The journal is international in scope, and invites papers in English from mathematical physicists everywhere.
A. I. Shtern (January 2018)
- Journal Title
- Russian Journal of Mathematical Physics
- Volume 13 / 2006 - Volume 25 / 2018
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.